Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 43, Number 1

All articles in this issue are freely accessible.

A new model for thin plates with rapidly varying thickness. II. A convergence proof
Robert V. Kohn and Michael Vogelius.
Quart. Appl. Math. 43 (1985), 1-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782253
Some general results in the kinematics of axisymmetrical deformation of shells of revolution
P. M. Naghdi and L. Vongsarnpigoon.
Quart. Appl. Math. 43 (1985), 23-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782254
A theory for the wave-induced motion of finite monomolecular films
B. D. Dore.
Quart. Appl. Math. 43 (1985), 37-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782255
Modulational instability in magnetic fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 43 (1985), 57-64
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782256
Approximate linear stability analysis of a model of adiabatic shear band formation
Timothy J. Burns.
Quart. Appl. Math. 43 (1985), 65-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782257
Solutions for steady plane aligned electro-magnetic-gasdynamics
O. P. Chandna and N. Rudraiah.
Quart. Appl. Math. 43 (1985), 85-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782258
Velocity and vorticity correlations
B. S. Berger.
Quart. Appl. Math. 43 (1985), 97-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782259
Laplace type integrals: transformation to standard form and uniform asymptotic expansions
N. M. Temme.
Quart. Appl. Math. 43 (1985), 103-123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782260
Note on $120$ degree axial coordinates
W. E. Bleick.
Quart. Appl. Math. 43 (1985), 125-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782261
Corrigenda: “A numerical technique for the solution of singular integral equations of the second kind”
G. R. Miller and L. M. Keer.
Quart. Appl. Math. 43 (1985), 127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 782262

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website